Determination of the region of stability of a second order linear differential equation with random coefficients of a special form
Differencialʹnye uravneniâ, Tome 5 (1969) no. 10, pp. 1885-1888
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_10_a15,
author = {M. M. Benderskii},
title = {Determination of the region of stability of a second order linear differential equation with random coefficients of a special form},
journal = {Differencialʹnye uravneni\^a},
pages = {1885--1888},
year = {1969},
volume = {5},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_10_a15/}
}
TY - JOUR AU - M. M. Benderskii TI - Determination of the region of stability of a second order linear differential equation with random coefficients of a special form JO - Differencialʹnye uravneniâ PY - 1969 SP - 1885 EP - 1888 VL - 5 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_10_a15/ LA - ru ID - DE_1969_5_10_a15 ER -
%0 Journal Article %A M. M. Benderskii %T Determination of the region of stability of a second order linear differential equation with random coefficients of a special form %J Differencialʹnye uravneniâ %D 1969 %P 1885-1888 %V 5 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1969_5_10_a15/ %G ru %F DE_1969_5_10_a15
M. M. Benderskii. Determination of the region of stability of a second order linear differential equation with random coefficients of a special form. Differencialʹnye uravneniâ, Tome 5 (1969) no. 10, pp. 1885-1888. http://geodesic.mathdoc.fr/item/DE_1969_5_10_a15/